• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Acta Arithmetica

    Acta Arithmetica

    JournalISSN 0065-1036eISSN 1730-6264中科院 数学 3区

    年发文量

    研究主题

    论文(5827)

    排序
    1Multiplicative Subgroups of Z∗p That Are Generalized Arithmetic Progressions
    Albert Cochrane

    We prove that a multiplicative subgroup Ak of Z∗p is a generalized arithmetic progression if and only if |Ak|=2,4, or p−1. Much of the argument builds upon recent work studying additive decompositions of subgroups, and we generalize a result of Hanson and Petridis to show that any additive n-decomposition of a subgroup must be a direct sum. We also show how this classification quickly follows from Kalmynin’s recent work resolving Sárközy’s conjecture for quadratic residues.

    2026
    引用
    AI阅读
    加入学术空间
    2Density Versions of Hua’s Theorem on Sums of Five Prime Squares
    Xiaoyang Hu

    Let P denote the set of all primes, and let delta(P) denote the relative lower density of a subset P of P. Suppose that P1 and P2 are two subsets of P satisfying delta(P)1 > 0 and delta(P)2 > root 2/2. Then for every sufficiently large integer n equivalent to 5 (mod 24), there exist p(1) is an element of P-1, p(2) is an element of P-2, and p(3), p(4),p(5) is an element of P such that n = p(1)(2) + p(2)(2) + p(3)(2) + p(4)(2) + p(5)(2). Moreover, we also provide two more density versions of Hua's theorem and a square-free version of the Cauchy-Davenport type inequality.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    3Corrigendum to “factorization Type Probabilities of Polynomials with Prescribed Coefficients over a Finite Field” (acta Arith. 194 (2020), 315–318)
    Kaloyan Slavov

    We correct a gap in the paper of the title. Let f(T) be a monic polynomial of degree d with coefficients in a finite field Fq. We give a criterion for f to satisfy the following property: for all but d2−d−1 values of s in Fq, the probability that f(T)+sT+b has a given factorization type λ over Fq, as b∈Fq is chosen uniformly at random, is pλ+Od(q−1/2), where pλ is the probability that a permutation in Sd has cycle shape λ. The assumptions allow (q,2d)>1.

    2026
    引用
    AI阅读
    加入学术空间
    4Minimal Additive Complements for {M,h}-Sets with H≡1 (mod M)
    Wanyan Guo,Min Tang

    Let C and W be two sets of integers. If C+W=Z, then we say that C is an additive complement to W. If no proper subset of C is an additive complement to W, then we say that C is a minimal additive complement to W. Let m and h be two positive integers with m≥2, h≡1(modm). We show that there exists an infinite, not eventually periodic set W={wi}∞i=1 such that wi+1−wi∈{m,h} for all i and W admits a minimal additive complement.

    2026引用:2
    引用
    AI阅读
    加入学术空间
    5A New Problem from Zero-Sum Theory
    Weidong Gao, Xiao Jiang, Wenzhong Lei, Cong Lin, Wenkai Yang

    Let p be a prime number. We denote by s & lowast;p the smallest integer l such that, out of any given l integers coprime with p, one can select p integers such that the sum of the p integers is a multiple of p, but not a multiple of p2. It is conjectured that s & lowast;p = 2p + 1 for any prime number p >= 3. We give a non-trivial upper bound s & lowast;p <= 3p-2.

    2026引用:2
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 5827 篇论文

    高被引作者

    作者引用发文
    Endre Szemeredi12167
    Paul Erdos117941
    András Sárközy102028
    Henryk Iwaniec87315
    Christian Mauduit81921
    Wolfgang M. Schmidt74518
    Harald Niederreiter74220
    Kenneth S. Williams67834
    Kalman Gyory52622
    Zhi-Wei Sun52123

    高产作者

    作者引用发文
    Florian Luca39845
    Paul Erdos117941
    Kenneth S. Williams67834
    András Sárközy102028
    Wenguang Zhai36226
    Tarlok Shorey43226
    János Pintz39923
    Zhi-Wei Sun52123
    Yann Bugeaud50823
    Kalman Gyory52622

    相关期刊

    Journal of Pure and Applied Algebra
    Advances in Geometry
    Algebras and Representation Theory
    International Journal of Number Theory
    Research in Number Theory
    Fundamenta Mathematicae
    Glasgow Mathematical Journal
    Journal of Number Theory
    arXiv: Group Theory
    arXiv: Number Theory